Hoang The Tuan
Title
Cited by
Cited by
Year
Linearized asymptotic stability for fractional differential equations
ND Cong, TS Doan, S Siegmund, HT Tuan
Electronic Journal of Qualitative Theory of Differential Equations, 39 (2016 …, 2015
382015
On stable manifolds for planar fractional differential equations
ND Cong, TS Doan, S Siegmund, HT Tuan
Applied mathematics and Computation 226, 157-168, 2014
382014
Stability of fractional-order nonlinear systems by Lyapunov direct method
HT Tuan, H Trinh
IET Control Theory & Applications 12 (17), 2417-2422, 2018
352018
Generation of nonlocal fractional dynamical systems by fractional differential equations
ND Cong, HT Tuan
Journal of Integral Equations and Applications 29 (4), 585-608, 2017
262017
On fractional Lyapunov exponent for solutions of linear fractional differential equations
N Cong, D Son, H Tuan
Fractional calculus and applied analysis 17 (2), 285-306, 2014
242014
A linearized stability theorem for nonlinear delay fractional differential equations
HT Tuan, H Trinh
IEEE Transactions on Automatic Control 63 (9), 3180-3186, 2018
212018
Existence, uniqueness, and exponential boundedness of global solutions to delay fractional differential equations
ND Cong, HT Tuan
Mediterranean Journal of Mathematics 14 (5), 1-12, 2017
202017
On stable manifolds for fractional differential equations in high-dimensional spaces
ND Cong, TS Doan, S Siegmund, HT Tuan
Nonlinear Dynamics 86 (3), 1885-1894, 2016
202016
Asymptotic stability of linear fractional systems with constant coefficients and small time-dependent perturbations
ND Cong, TS Doan, HT Tuan
Vietnam Journal of Mathematics 46 (3), 665-680, 2018
182018
Asymptotic behavior of solutions of linear multi-order fractional differential systems
K Diethelm, S Siegmund, HT Tuan
Fractional Calculus and Applied Analysis 20 (5), 1165-1195, 2017
172017
Asymptotic separation between solutions of Caputo fractional stochastic differential equations
TS Doan, PT Huong, PE Kloeden, HT Tuan
Stochastic Analysis and Applications 36 (4), 654-664, 2017
142017
On asymptotic properties of solutions to fractional differential equations
ND Cong, HT Tuan, H Trinh
Journal of Mathematical Analysis and Applications 484 (2), 123759, 2020
122020
Global attractivity for some classes of Riemann-Liouville fractional differential systems
HT Tuan, A Czornik, JJ Nieto, M Niezabitowski
Journal of Integral Equations and Applications 31 (2), 265-282, 2019
102019
An instability theorem for nonlinear fractional differential systems
HTT Nguyen Dinh Cong, Doan Thai Son, Stefan Siegmund
Discrete and Continuous Dynamical Systems - Series B 22 (8), 3079 - 3090, 2017
10*2017
On some special properties of Mittag-Leffler functions
HT Tuan
arXiv preprint arXiv:1708.02277, 2017
42017
Structure of the Fractional Lyapunov Spectrum for Linear Fractional Differential Equations
HTT Nguyen Dinh Cong, Doan Thai Son, Stefan Siegmund
Advances in Dynamical Systems and Applications, 149-159., 2014
3*2014
Stability of scalar nonlinear fractional differential equations with linearly dominated delay
HT Tuan, S Siegmund
Fractional Calculus and Applied Analysis 23 (1), 250-267, 2020
22020
Global attractivity and asymptotic stability of mixed-order fractional systems
HT Tuan, H Trinh
IET Control Theory & Applications 14 (9), 1240-1245, 2020
12020
On the asymptotic behavior of solutions to time-fractional elliptic equations driven a multiplicative white noise
HT Tuan
Discrete & Continuous Dynamical Systems - B, doi: 10.3934/dcdsb.2020318, 2020
12020
A Qualitative Theory of Time Delay Nonlinear Fractional-Order Systems
HT Tuan, H Trinh
SIAM Journal on Control and Optimization 58 (3), 1491-1518, 2020
12020
The system can't perform the operation now. Try again later.
Articles 1–20